# SDR ASAA0180005

- Difficulty date: January 5, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, 1ST CLASS CABIN EMERGENCY FLOOR TRACK LIGHTS AT ROW 3 WERE DETERMINED TO BE INOPERATIVE.  TIGHTENED LOOSE ELECTRICAL CONNECTIONS.  LIGHTS THEN OPERATED NORMALLY.  (M)
